# SDR IPXA2015022086168

- Difficulty date: February 3, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 16,264 hours, 10,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AFT CABIN UNDER FLOOR FRAME 79 BEAM RT SIDE APPROXIMATELY, Y1580 THERE IS SUSPECTED INDICATION OF CRACKING ACCOMPLISHED IAW EO A300-5310-56629-A.
